Results 1 to 7 of 7

Thread: Theravac enamas??

  1. #1
    Senior Member crashgirl246's Avatar
    Join Date
    Nov 2001
    Location
    palm springs Ca.
    Posts
    115

    Theravac enamas??

    Hello everyone! Well, ive been haveing a lot of bowel problems.I was admitted to the hospitol for 5 days to get them going again. Well, i was doing good for about 2 weeks, then WHAM! now im up to 3 days without a movement. I was going everyday, then everyother day and this was the program i wanted to be on.

    A friend looked up Theravac enamas, and they are now called somthing new Like THE BOMB or something.Anyway, they are the same concept, however, they are $70. for 30. Does anyone know of a cheaper one??
    thank you
    Lin

  2. #2

    Theravac

    crashgirl -- Yes, they no longer make the Theravac Mini Enema. There is now another product that is supposed to be comparable. This has been posted before so check out the following web site:

    www.enemeez.com


    PLG

  3. #3
    Yup, it's expensive to take a dump!
    Try Magic bullets. They're less expensive.

  4. #4
    Senior Member crashgirl246's Avatar
    Join Date
    Nov 2001
    Location
    palm springs Ca.
    Posts
    115

    thank you

    Thank you. I did read about this on the board. (After i posted the question.) Im still haveing trouble w/the whole pooping thing. I am trying to do everyother day, using a suppository(MB). Is it bad to just "check" once in a while to make sure theres no poop in the lower bowle? If i just do dig stim like for a few seconds, then jump off the toilet?
    Thank You!

  5. #5
    Checking your rectum for any remaining stool including the use of digital stimulation is always a good idea as you get back on a routine. It may take quite a few days to get going again. I suggest you do the program daily until you are back on track then transition to every other day.

    A good bowel emptying routine is dependent on so many things. These include how active you are, what you eat, if you are taking in enough fluids, including fiber in your diet, doing your program upright on the toilet, and stress in your life. Are you on stool softeners or fiber supplements? Try to take a look at everything and problem solve where you can. Try to change one thing at a time so you can really measure cause-and-effect. Good luck. PLG

  6. #6
    Senior Member TD's Avatar
    Join Date
    Aug 2001
    Location
    Phoenix, AZ, USA
    Posts
    649

    I'm having similar problems

    Ever since I got back from my annual eval my quantity has dropped dramatically. I used a MB and only got a small amount. I am becoming concerned enough that I am considering talking some Sorbital or a Dulcolax if I haven't had a decent movement by Thursday. I am currently taking Casanthranol 30/Docusate NA 100 three times a day to counteract the 25 mg of Ditropan XL the urologist has me taking for bladder spasms.

    Can anyone tell me what to watch out for in case I am have an obstruction or am impacted?

    "And so it begins."

  7. #7
    TD -- Symptoms of constipation or an impaction are the absence of stools for 3 or more days, the presence of small, hard stools if able to pass any at all, abdominal distention and pain/discomfort, and if you are prone to it, an increase in AD symptoms. Make sure you are taking in enough fluids during the day to counteract the side effects of the Ditropan and keep your stools moving. If you can tolerate it you also might want to add a fiber supplement to your diet. PLG

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •